# SDR AT9900136

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Creased
- Location: Bs 484 & 955
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND A CREASE OUT OF LIMITS AT STA 484 RIGHT SIDE L-19-20.  ALSO, A COAX CABLE STAND OFF BROKEN AT STA 955 ABOVE L-20R.  TRIMMED OUT CREASE, FABRICATED AND INSTALLED DOUBLER IAW DC9 SRM 51-30-5, 51-30-2, 53-04 FIG 12B, AND RES NR 99293.   ALSO, REMOVED, REPLACED AND FABRICATED NEW STAND OFF AT STA 955 (P/N 1A-42054) IAW DC9 SRM 51-10-4, 51-10-2, 51-30-2 AND RES NR 99255.
